RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1995, Volume 224, Pages 43–54 (Mi znsl4431)  

This article is cited in 1 scientific paper (total in 1 paper)

The problem of justifying Kolmogorov's conjectures in the stochastic theory of turbulence

L. Ts. Adzhemyan, N. V. Antonov, A. N. Vasiliev, M. M. Perekalin

Saint-Petersburg State University

Abstract: The problem of justification of Kolmogorov's phenomenological conjectures by the methods of quantum field theory is discussed in the stochastic theory of well-developed turbulence. Bibliography: 24 titles.

Full text: PDF file (650 kB)

English version:
Journal of Mathematical Sciences (New York), 1998, 88:2, 134–141

Bibliographic databases:

UDC: 539.12
Received: 11.11.1994

Citation: L. Ts. Adzhemyan, N. V. Antonov, A. N. Vasiliev, M. M. Perekalin, “The problem of justifying Kolmogorov's conjectures in the stochastic theory of turbulence”, Questions of quantum field theory and statistical physics. Part 13, Zap. Nauchn. Sem. POMI, 224, POMI, St. Petersburg, 1995, 43–54; J. Math. Sci. (New York), 88:2 (1998), 134–141

Citation in format AMSBIB
\Bibitem{AdzAntVas95}
\by L.~Ts.~Adzhemyan, N.~V.~Antonov, A.~N.~Vasiliev, M.~M.~Perekalin
\paper The problem of justifying Kolmogorov's conjectures in the stochastic theory of turbulence
\inbook Questions of quantum field theory and statistical physics. Part~13
\serial Zap. Nauchn. Sem. POMI
\yr 1995
\vol 224
\pages 43--54
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1364840}
\zmath{https://zbmath.org/?q=an:0899.76197}
\transl
\jour J. Math. Sci. (New York)
\yr 1998
\vol 88
\issue 2
\pages 134--141
\crossref{https://doi.org/10.1007/BF02364974}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4431
  • http://mi.mathnet.ru/eng/znsl/v224/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Antonov, S. V. Borisenok, V. I. Girina, “Renormalization group in the theory of fully developed turbulence. Composite operators of canonical dimension eight”, Theoret. and Math. Phys., 106:1 (1996), 75–83  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:129
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020